# SDR ASAA0843952

- Difficulty date: November 18, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 52,326 hours, 29,609 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA17658
- Condition: Dented
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SPOILER HAS MULTIPLE PROTRUDING DENTS 8 INCHES FROM T/E HIGHEST DENT MEASURES A=.800 Y=.008 A/Y= 80 MARKED.  REPAIRED DENT DAMAGE AT INBD AND OTBD UPPER SURFACE OF NR 8 SPOILER IAW B737 400 SRM 51 70 10 REPAIR 2.  2 REPAIR DOUBLERS INBD END AT 2" ,12" FROM EDGE OTBD END 2", 12" FROM EDGE.
